MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30015UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the distal shaft was kinked 14.4cm distal to the guidewire entry port.The stent was positioned on the balloon between the marker bands as per specifications.There was deformation to the 1st distal stent wrap with struts raised.There was deformation to the distal tip.(b)(4).
 
Event or Problem Description
The physician intended to use two resolute integrity 3.0 x 15mm drug-eluting stents.No difficulties were noted when removing the device from the hoop.There was no damage noted to the packaging, i.E.Shelf carton, hoop/ tray.It was confirmed that the stents were completely in tact with no issues noted when removed from the sheath.Negative prep was performed on the devices.The stents were reported to be deformed when in the body being pushed up against heavily calcium in a cto vessel, following many pre-dilations.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6176517
Report Number9612164-2016-01305
Device Sequence Number13556467
Product Code NIQ
UDI-Device Identifier00643169037502
UDI-Public00643169037502
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2018
Device Catalogue NumberRSINT30015UX
Device Lot Number0008084118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2016
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1